skin-hair-icon
LOETTE causing excessive hair loss
I was put on LOETTE for my period cramps for 3months My cycle is regular and I have no signs of pcos or pcod Ever since I started taking the pill my hair is falling out rapidly every minute of the day Can it be because of the pill or is it something else??? I HAVE TAKEN THE PILL FOR 2 months now should I stop because of my hair loss or continue for another month
24 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You are suffering from hormonal changes causing Telogen effluvium causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.